# SDR CA190529022

- Difficulty date: May 10, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 27,873 hours
- Engine: Garrtt TPE33111U
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 3219012123
- Condition: Broken
- Location: Power Lever
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

(CAN) C-XXXX HAD A REJECTED TAKE OFF DUE TO THE R/H ENGINE HAVING NO RESPONSE WITH POWER LEVER MOVEMENT. REPLACED BROKEN R/H POWER CABLE PEDESTAL SEGMENT AND BALL JOINT ASSEMBLY GROUND RUN FUNCTION TESTED SERVICEABLE.  THE PHASE INSPECTION MANUALS HAVE BEEN REVIEWED AND THERE IS AN INSPECTION FOR THIS AREA IT COULD BE MORE SPECIFIC ALTHOUGH RESEARCH THROUGH PAST SDR`S AND ONLY ONE COULD BE FOUND IN 2001 THERE ARE NO OBVIOUS TRENDS. AN INTERNAL ADVISORY HAS BEEN DISCUSSED AND WILL BE THE DIRECTION WE GO IN. IF THERE ARE ANY OTHER INSTANCES THAT SURFACE THE APPROPRIATE PHASE PACKAGES WILL BE AMENDMENTED TO SPECIFICALLY INSPECT THIS AREA.  THIS SDR IN NOW CONSIDERED CLOSED (TC# 20190529022)
